# SDR CALA2022011800182

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 60,107 hours, 26,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shear Tie
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Fr30str40-42r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(A3NB-5321-1-2706) 2EA SHEAR TIES/CLEATS FR30 STR40R-42R ARE COR RODED (REPLACE SHEAR TIES/CLEATS) REMOVED AND REPLACED (2EA) SHEAR TIES ON FR30 STGR 40R TO 42R IA W A320 SRM 51-42-11. ACCOMPLISHED BY EMP#V928493 AT BFM ST AEROS PACE MOBILE NR#0020647
